# SDR SWIA202159531

- Difficulty date: March 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R INTERCOSTAL BETWEEN FS 349 AND FS 364 IS CORRODED IN MULTIPLE PLACES     (C-CHECK RO 7/10/2021)    INSTALLED STR 26R INTERCOSTAL BETWEEN FS 349 AND FS 364 IAW CRJ-700 SRM 51-42-06-001-001-A01, COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, NO CHANGE TO WEIGHT.
